Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feeling of lumps below nipples, no pain, do excessive push ups. How can I cure it?

sir i m 22 male i m feeling these lumps like hard things below my nipples ,i think it is gynecomastia ....cause i did much gyming and do many push ups every day but the nipple portion is just protruding out i have no pain in the area just the seams that it is some lump on the chest muscles....pls tell me how to get rid of it
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have infection of the nipples with mild Gynaecomastia.

Do not worry this is very common at the age of adolescence and is due to hormonal imbalance.

You need to take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily .

Do not worry this will get resolved spontaneously without any treatment.

Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor